sexologist-icon
Delayed periods
I dint get my periods from last july and i have been gaining weight from 72 -82 and allopathy treatment for this cause me horrible side effects like stomach ache diarrhoea dizziness anorexia etc so i stopped having dat. doctors say from my ultrasound dat i have PCOD.
57 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Hello, what medicines did you take ??Did you take it on your own ?? That's why doctors don't prescribe medicines for weight gain.. They have major side effects ,withdrawal effects .. polycystic ovarian syndrome is commonly associated with weight gain. You can take oc pills to regularise periods . Try to loose weight by exercise and dietary changes .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.